# SDR F2PA2016060100001

- Difficulty date: May 20, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N917LJ
- Make and model: Emb EMB-505
- Aircraft serial: 505000004
- Aircraft time: 2,664 hours, 1,732 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: DSR46291019
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

WHILE TAXING FROM PARKING SPOT, CREW NOTICED NOISE COMING FROM NOSE WHEEL.  RETURNED TO PARKING SPOT & THE ACFT NOSE WHEEL HAD SIGNS OF WHEEL BEARING FAILURE.  SUBSEQUENT INSPECTION REVEALED THE NOSE WHEEL BEARING HAD FAILED.  NOSE WHEEL TIRE ASSEMBLY SUBSEQUENTLY REPLACED BY THEIR FIELD REPAIR UNIT & ACFT WAS DISPATCHED WITHOUT FURTHER PROBLEMS.  PN OF FAILED BEARING DSR 4629-1019 MALFUNCTION & DEFECT REPORT SUBMITTED.
